Scale-dependent biases in species counts in a grassland
Article first published online: 24 FEB 2009
2001 IAVS - the International Association of Vegetation Science
Journal of Vegetation Science
Volume 12, Issue 5, pages 699–704, October 2001
How to Cite
Klimeš, L., Dančak, M., Hájek, M., Jongepierová, I. and Kučera, T. (2001), Scale-dependent biases in species counts in a grassland. Journal of Vegetation Science, 12: 699–704. doi: 10.2307/3236910
- Issue published online: 24 FEB 2009
- Article first published online: 24 FEB 2009
- Received 10 January 2000; Revision received 18 June 2001; Accepted 27 June 2001. Coordinating Editor: J. Oksanen.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!